MathSciNet Relay Station
MathSciNet bibliographic data
MR1687746 60J45 (31B25 31C05 31C35 60G51)
Chen, Zhen-Qing Multidimensional symmetric stable processes. Korean J. Comput. Appl. Math. 6 (1999), no. 2, 227–266.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement